# SDR FDEA201008233100

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXTERIOR SURFACE AT APPROX STA 557 TO STA 572 BETWEEN   LONGERON 45 LT AND LONGERON 47 LT FOUND WITH EXISTING REPAIR.  EXISTING REPAIR AT FUSELAGE EXTERIOR SURFACE AT APPROX STA 557 TO STA 572 BETWEEN LONGERON 45 LT AND LONGERON 47 LT EVALUATED AND FOUND PREVIOUSLY   ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01, VOLUME II, REVISION 96. REPAIRED ACCOMPLISHED IAW SRM 53-20-00, FIG 2, VOL I, REV 96. EO8-5100-7-5001 A7 PART 1, REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100, REV 111.
